MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450, 120V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450, 120V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-2450-120
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-2450-120, system 2450, 120v, was being used during an unknown procedure on (b)(6) 2023.When it was reported, ¿during procudure nurse was burned.The nurse put hand between grounding pad and patient per bio med.¿.There was no report of medical intervention or hospitalization for the user, only burned finger tips were red for a while.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment information from the reporter found that there was no malfunction with the device, user error caused the incident.Conmed has offered further education for the staff.No other information was available per the reporter.This report is being raised due to the reported injury for unknown degree of burn to the user.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-2450-120, system 2450, 120v, was being used during an unknown procedure on (b)(6) 2023 when it was reported, ¿during procudure nurse was burned.The nurse put hand between grounding pad and patient per bio med.¿.There was no report of medical intervention or hospitalization for the user, only burned finger tips were red for a while.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment information from the reporter found that there was no malfunction with the device, user error caused the incident.Conmed has offered further education for the staff.No other information was available per the reporter.This report is being raised due to the reported injury for unknown degree of burn to the user.
 
Additional Manufacturer Narrative
No fault was found with the device.The unit was checked and met all acceptance criteria.All tests per specifications (b)(4) and (b)(4) passed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no previous data was found.(b)(4).Per the instructions for use, the user is advised that safe and effective electrosurgery is dependent not only on equipment design, but also on factors under the control of the operator.It is important that the instructions supplied with this equipment be read, understood, and followed in order to ensure safe and effective use of the equipment.The system 2450 is capable of causing physiological effects, including burns to the patient or operator.Only properly qualified and trained operators should perform electrosurgery.The operator and their support personnel must be diligent in assuring that the esu is properly configured and that proper settings are used.The esu must be in a location that assures that the operator or their support personnel can readily verify the settings.The system 2450 is capable of causing physiological effects, including burns to the patient or operator.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
SYSTEM 2450, 120V
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key17735395
Report Number3007305485-2023-00204
Device Sequence Number20517296
Product Code GEI
UDI-Device Identifier10653405061526
UDI-Public(01)10653405061526(11)210219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60-2450-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GROUNDING PAD; GROUNDING PAD
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic